# SDR SWAA2021062180797

- Difficulty date: June 6, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Broken
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H AFT BULKHEAD STA500D DILGE AREA BY LBL 26 NEXT TO ANGLE SUPORT STAND UP BROKEN ; / REMOVED AND REPLACED STANDOFF AT FWD CARGO COMPARTMENT STA 500D LBL 26; VERIFIED STEP C/W; REMOVED AND REPLACED STANDOFF AT FWD CARGO COMPARTMENT STA 500D LBL 26 AS PER B737-700 SRM 51-40-02-0G-0
